# SDR UHLA201509250728

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 30,730 hours, 19,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORT OF SMOKE IN THE CABIN.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. NO VISIBLE SMOKE. AFTER LANDING, STRANGE OIL BURNING ODOR AROUND ROWS 20 AND 21.  RAN BOTH ENGINES SEPARATELY AND BOTH BLEED AIR AND PACKS. NO SIGN OF SMOKE OR ODOR REF AMM 36-00-00 AND 21-51-00.
